RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 117–128 (Mi fpm1193)  

This article is cited in 1 scientific paper (total in 1 paper)

On Jonsson stability and some of its generalizations

A. R. Yeshkeyev

E. A. Buketov Karaganda State University, Kazakhstan

Abstract: We consider Jonsson analogues of the concepts of stability and $P$-stability. We also consider properties and connections of a Jonsson theory and its center that concern these concepts.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 646–654

Bibliographic databases:

UDC: 510.67

Citation: A. R. Yeshkeyev, “On Jonsson stability and some of its generalizations”, Fundam. Prikl. Mat., 14:8 (2008), 117–128; J. Math. Sci., 166:5 (2010), 646–654

Citation in format AMSBIB
\Bibitem{Esh08}
\by A.~R.~Yeshkeyev
\paper On Jonsson stability and some of its generalizations
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 117--128
\mathnet{http://mi.mathnet.ru/fpm1193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744937}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 646--654
\crossref{https://doi.org/10.1007/s10958-010-9879-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952292935}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1193
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Eshkeev, O. I. Ulbrikht, “$JSp$-kosemantichnost i JSB svoistvo abelevykh grupp”, Sib. elektron. matem. izv., 13 (2016), 861–874  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:205
    Full text:64
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020